Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Asymmetric Impact on Volatility Risk on Hedge Fund Returns
2007 (English)In: Journal of Applied Finance, ISSN 1534-6668, Vol. 17, no 1, 88-95 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 17, no 1, 88-95 p.
National Category
Business Administration
Identifiers
URN: urn:nbn:se:su:diva-65220OAI: oai:DiVA.org:su-65220DiVA: diva2:461787
Available from: 2011-12-05 Created: 2011-12-05 Last updated: 2017-12-08

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Peltomäki, Jarkko
In the same journal
Journal of Applied Finance
Business Administration

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 64 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf